# SDR SWAA2022112172582

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 79,398 hours, 46,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTABLE (EGPR) CRACK INDICATION FRAME BS 235.8 / [01] C/W EA.;[02] REPAIRED PER EA TASK # 22-153-03403;[03] REPAIRED PER EA TASK # 22-153-03403;[04] REPAIRED PER EA TASK # 22-153-03403
